# SDR MASA2011111464021

- Difficulty date: November 14, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N934FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15034
- Aircraft time: 16,649 hours, 13,617 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LEFT PACK CREATES FUMES IN FLIGHT.  MEL'D PER MXC.  CREW WERE ONLY ONES THAT COULD IDENTIFY FUMES OR SMELL.  NO PAX COMPLAINTS AND UNABLE TO DUPLICATE.  SUSPECT BS.  OPS NORMAL NO FUMES
